Controlled Synchronization of Nonlinear Teleoperation in Task-space with Time-varying Delays

Zakerimanesh A., Hashemzadeh F., Torabi A., Tavakoli M.

International Journal of Control, Automation and Systems, vol.17, no.8, pp.1875-1883, 2019 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 8
  • Publication Date: 2019
  • Doi Number: 10.1007/s12555-018-0120-z
  • Journal Name: International Journal of Control, Automation and Systems
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1875-1883
  • Keywords: Asymptotic stability, redundant robot, semi-autonomous system, synchronization, time-varying delay
  • Istanbul Technical University Affiliated: No


This paper introduces a novel control framework for bilateral teleoperation system with the redundant remote robot to ensure the end-effectors’ position tracking while satisfying a sub-task control such as obstacle avoidance in the presence of the nonlinear dynamics for the manipulators and bounded time-varying delays in the communication channels. The asymptotic stability of the closed-loop dynamics is studied using a Lyapunov-Krasovskii functional under conditions on the controller parameters and the maximum values of time-varying delays. Simulation and experimental results are provided to validate the theoretical findings.